Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Using Pentazocine injection. How can I avoid this addiction that leads to weakness, fatigue?

Asalam-u-Alaikum I am a Pharmacist, and working at a Hospital, I am using Pentazocine injection since last 6 months, i am taking 100mg pentazocine daily, I want to avoid from this addiction , pentazocine addiction effect on my health, i am feeling weakness and fatigue , addiction of pentazocine distrube my life, depression , sad mood, angry, what can i do?
Asked On : Sat, 13 Oct 2012
Answers:  2 Views:  298
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response

welcome to health care magic

Pentazocine is an opioid which has various withdrawl features if stopped abruptly......

Stopping without proper treatment can cause serious withdrawl consequences

i advise you to take help of a psychiatrist for de-addiction so that you can easily wean off without experiencing withdrawl features and also get treatment for depressive features......

Good Luck


Answered: Sun, 14 Oct 2012
I find this answer helpful

 1 user finds this helpful

Psychiatrist Dr. Jonas Sundarakumar's  Response
Hi and welcome to Healthcare Magic. Thanks for your question...

I appreciate your initiative to seek help for your addiction problem. With good motivation and appropriate therapy, you should be able to overcome this problem. Treatment usually involves two stages. First is the de-toxification stage where treatment is mainly aimed at reducing the withdrawal effects after stopping the drug and also addressing any medical complications). The second stage is de-addiction. This stage of treatment is mainly aimed at helping you stay off the drug and preventing relapses. Treatment is usually a combination of medication and psychotherapy. Please consult a psychiatrist for a detailed evaluation and further management.

Wish you all the best.

- Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Sun, 14 Oct 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor